We introduce and study the derived moduli stack of -shifted symplectic structures on a given derived stack , as introduced in . In particular, under reasonable assumptions on , we prove that carries a canonical quadratic form, in the sense of . This generalizes a classical result of Fricke and Habermann (see ), which was established in the -setting, to the broader context of derived algebraic geometry, thus proving a conjecture stated in .
Cite this article
Samuel Bach, Valerio Melani, The derived moduli stack of shifted symplectic structures. Rend. Sem. Mat. Univ. Padova 141 (2019), pp. 221–241DOI 10.4171/RSMUP/24